Table of Contents
ISRN Algebra
Volume 2014, Article ID 750325, 5 pages
http://dx.doi.org/10.1155/2014/750325
Research Article

Divisibility Properties of the Fibonacci, Lucas, and Related Sequences

Department of Mathematics and Statistics, University of Guelph, Guelph, ON, Canada N1G 2W1

Received 13 December 2013; Accepted 22 January 2014; Published 4 March 2014

Academic Editors: H. Airault and W. Gao

Copyright © 2014 Thomas Jeffery and Rajesh Pereira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Lucas, “Theorie des fonctions numeriques simplement periodiques,” American Journal of Mathematics, vol. 1, no. 2, pp. 184–196, 1878. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. H. Jordan, “Gaussian Fibonacci and Lucas numbers,” The Fibonacci Quarterly, vol. 3, pp. 315–319, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Serre, Matrices: Theory and Applications, Springer, New York, NY, USA, 2002. View at MathSciNet
  4. A. W. Gould, “A history of the Fibonacci Q-matrix and a higher-dimensional problem,” The Fibonacci Quarterly, vol. 19, pp. 250–257, 1981. View at Google Scholar
  5. W. L. McDaniel, “The G.C.D. in Lucas sequences and Lehmer number sequences,” The Fibonacci Quarterly, vol. 29, no. 1, pp. 24–29, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Ribenboim, My Numbers, My Friends, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. L. Brenner, “June meeting of the Pacific Northwest section. 1. Lucas' matrix,” The American Mathematical Monthly, vol. 58, no. 3, pp. 220–221, 1951. View at Google Scholar · View at MathSciNet